# SDR CA080730001

- Difficulty date: June 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Ge CF343B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nut
- Part number: 4037T84P03
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SHOP VISIT, ONE VARIABLE VANE SPINDLE NUT WAS FOUND MISSING ON STAGE 5 VANE. THE LEVER ARM REMAINED ENGAGED. A NUT WAS INSTALLED IAW THE ENGINE MANUAL 72-32-00 AS RECOMMENDED IAW SB 72-0184.
